Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Generalized Functions, Volume 1: Properties and Operations

About this Title

I. M. Gel′fand and G. E. Shilov

Publication: AMS Chelsea Publishing
Publication Year: 1964; Volume 377
ISBNs: 978-1-4704-2658-3 (print); 978-1-4704-3122-8 (online)

PDF View full volume as PDF

Read more about this volume

View other volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter